# SDR MALA000711

- Difficulty date: November 2, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shield
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, SEVERAL DENTS AFT OF RT ICE SHIELD AT FUSELAGE STA 339.0 TO STA 363.0 REFER TO CELSIUS W/O 19007, TASK CARD 2523, AND SAAB STATEMENT 340SDS000435.  MAINTENANCE FOUND DENTS OUT OF ALLOWABLE LIMIT DISTANCE BETWEEN DENTS LESS THAN 4X L IAW SAAB SRM 51-10-10.  FABRICATED REPAIR DOUBLER/TRIPLER PER PRINCIPLES OF SRM 53-70-10.  ALODINED, PRIMED AND TOPCOATED PER SRM 51-20-42/43, INSTALLED DOUBLER AND TRIPLER REF SAAB  SRM 53-70-10.  REMAINING DENTS ARE ACCEPTED AS IS IAW SAAB STAEMENT 340SDS000435.
